# SDR 04343661

- Difficulty date: December 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N661BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7520
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Inoperative
- Location: Nr 2 Fcc
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED PITCH AND ROLL CONTROLS EXTREMELY STIFF ON FINAL.  AUTO PILOT WAS DISCONNECTED FLAPS AT 20.  REMOVED AND REPLACED NR 2 FCC.
